| Catalog Number |
DYNJ04508O |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the customer, "bd syringe with this subcomponent is unacceptable.Air leaks through, so the customer has been having to toss it".
Additional Manufacturer Narrative
According to the customer, "bd syringe with this subcomponent is unacceptable.Air leaks through, so the customer has been having to toss it".There were no reports of serious injury or intervention.There were no further details for the reported incident.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.